# SDR DALA2022072205069

- Difficulty date: July 21, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 68,652 hours, 32,022 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3265 ENTRY DOOR HARD TO OPEN OR CLOSE. CORRECTIVE ACTION: LUBED DOOR ASSY & HINGES PER A320 AMM 52-12. (2330702)
